# SDR DALA2024011600656

- Difficulty date: January 11, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 89,012 hours, 11,730 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 AT GATE KSLC. UNABLR TO DISARM 3R DOOR SLIDE. CORRECTIVE ACTION: WHEN MTC ARRIVED R3 DOOR DISARMED AND ARMED NORMALLY.AND INDICATIONS ON THE FAP SHOWED CORRECTLY. (4482472)
